# SDR CALA2011041800295

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - PAX CABIN HAS CRACKS ON NR 727B FRAME BETWEEN STR 8R AND 9R.  REPAIRED FRAME AT STA 727 B BETWEEN STR 8 R AND 9 R REF EA 5310-04716 REV C.
